MURAL - Maynooth University Research Archive Library



    Items where Author is "Corless, M."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Number of items: 3.

    Article

    Shorten, Robert N. and Corless, M. and Sajja, S. and Solmaz, S. (2010) On Pade Approximations and the Preservation of Quadratic Stability for Switched Linear Systems. International Journal of Control. ISSN 0020-7179 (Unpublished)

    Knorn, F. and Stanojević, R. and Corless, M. and Shorten, Robert N. (2009) A framework for decentralised feedback connectivity control with application to sensor networks. International Journal of Control, 82 (11). pp. 2094-2114. ISSN 1366-5820

    Conference or Workshop Item

    Shorten, Robert N. and Corless, M. and Middleton, R. and Klinge, S. and Wulff, K. (2009) A quadratic stability result for singular switched systems with application to anti-windup control. In: 2009 American Control Conference, June 10-12, 2009, St. Louis, Missouri, USA. (Unpublished)

    This list was generated on Fri May 24 22:26:12 2019 UTC.